# SDR COMA0360426

- Difficulty date: September 21, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 21,599 hours, 20,930 cycles
- Engine: Ge CF343A1
- Engine time: 11,090 hours, 10,221 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: CF343A1
- Part serial: 807539
- Condition: Failed
- Location: Right
- Part time: 11,090 hours, 21,599 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5014 AT APPROXIMATELY 80 KTS DURING T/O ROLL THE RT ENGINE SPIKED TO 998 DEGREES C,  WITH RAPID RPM DECREASE, ABORTED T/O AND RETURNED TO THE GATE.  REPLAED THE RT ENGINE ASSEMBLY.
